# SDR AALA20160129001

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 86,749 hours, 41,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EPM LIGHTS DIM WHEN TESTING DUAL FEED CHECK WITH AB5-2 & AB5-3 BATTERY PACKS.  REPLACED BATTERY AT AB5-3 IAW AMM 33-60-98, OPERATIONALLY CHECKED NORMAL.  THE ACFT WAS NOT GNDED.
